# SDR AALA20110212TUL07

- Difficulty date: February 12, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 33,002 hours, 15,778 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAT -  INFLIGHT GDL-DFW.  CREW REPORTED UNABLE TO GET FUEL OUT OF THE CENTER TANK WITH ASSOCIATED CENTER FUEL PRESS LOW LIGHT.  FLIGHT DIVERTED SAT LANDED WITHOUT INCIDENT.  FORWARD AND AFT CENTER FUEL BOOST PUMPS PLACARD.  FLIGHT RE-DEPARTED PLANNED FOR WING FUEL TANKS ONLY.  REPLACED BOTH CENTER FUEL TANK BOOST PUMPS ON 02/14/2011 AT DFW.  SYSTEM GROUND CHECK NORMAL OPERATION.
